# SDR DALA2025012200525

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 73,795 hours, 23,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 4R DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: REPOSITIONED DOOR TRIM NEAR KNOCKER. DOOR ARMING OPS GOOD PER B757 AMM 25-64. (6580614)
